# SDR 2006UALA01803

- Difficulty date: September 19, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 63,770 hours, 7,296 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP.  LEFT OVERWING FWD, 2 ASSEMBLIES.  REPLACED FUSE.  CKS OK.
